U.S. doctors online nowAsk doctors free
Washington, DC
A 23-year-old male asked:

I have bad anxiety and i don't know why (not anxious about anything in particular). could it be caffeine withdrawal?

2 doctor answers3 doctors weighed in
Dr. Vahe Yetimyan
General Practice 51 years experience
Yes, it could be.: Caffeine withdrawal can last a up to two weeks and can begin 12 to 36 hours after you stop caffeine use. Symptoms can include nervousness, irritability, mood swings, feeling tired, headaches, poor concentration, nausea and vomiting.
Dr. Stephen Southard
Internal Medicine 15 years experience
May contribute: Caffeine withdrawal very well could be contributing but be aware, if your anxiety is that bad, there is likely something else contributing.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 28, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.